Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 133, NWS Austin/San Antonio, TX

September 25, 2016Uvalde County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Sep 25, 2016, 5:14 PM CDT for Uvalde County, Texas. It took effect at Sep 26, 2016, 2:38 AM CDT. It was in force for 32 hr.

The area

The outline as issued.

The facts

Issued
Sep 25, 2016, 5:14 PM CDT (22:14 UTC)
In effect from
Sep 26, 2016, 2:38 AM CDT
Expired
Sep 27, 2016, 11:00 AM CDT
In force
32 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Moderate

County Uvalde County, TX

The radar

The Laughlin AFB radar (KDFX), 64 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Nueces River below Uvalde (UVLT2). The gauge peaked at 16.63 ft at Sep 26, 2016, 10:00 AM CDT.

actionminormoderatemajor5101509/2509/2609/2709/28
Action stage
10 ft
Minor stage
11 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08192000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

567 
WGUS44 KEWX 252214
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
514 PM CDT SUN SEP 25 2016

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Nueces River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC463-261614-
/O.NEW.KEWX.FL.W.0132.160926T0109Z-160926T2318Z/
/UVAT2.2.ER.160926T0109Z.160926T0300Z.160926T1118Z.NO/
514 PM CDT SUN SEP 25 2016

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for the Nueces River At Laguna.
* from this evening to Monday evening...or until the warning is cancelled.
* At  4:30 PM Sunday the stage was 2.8 feet.
* Flood stage is 10.0 feet.
* Moderate flooding is forecast.
* Forecast...The river level will rise rapidly to crest around 17.2 feet by
  around 10:30 PM Sunday evening...then begin falling.
  The river level is expected to fall below flood stage by Monday morning.
* Impact...At 17.0 feet...Moderate lowland flooding makes low bridges very 
  dangerous to motorists along Highway 55 at Hackberry Creek. The Nueces River 
  at Barksdale, and numerous crossings and low bridges in the headwaters and 
  Camp Wood Creek. Campers downstream should move themselves, vehicles, and 
  equipment from the banks of the river..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Laguna              7   10    2.8   Sun 04 PM   9.3   4.7   3.6   3.4   3.3


&&

LAT...LON 2944 10003 2945 9995 2928 9990 2914 9985
      2913 9994 2926 9998            

$$

TXC463-261614-
/O.NEW.KEWX.FL.W.0133.160926T1033Z-160927T1600Z/
/UVLT2.2.ER.160926T1033Z.160926T1500Z.160927T0400Z.UU/
514 PM CDT SUN SEP 25 2016

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for the Nueces River Below Uvalde.
* From late Sunday night to Tuesday morning...or until the warning is cancelled.
* At  4:30 PM Sunday the stage was 3.1 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is forecast.
* Forecast...The river level will rise above flood stage by early Monday morning
  and continue rising to around 15.4 feet by late Monday morning. The river level
  is then expected to fall below flood stage by late Monday evening.
* Impact...At 15.0 feet...Moderate flooding with livestock cut off and equipment
  destroyed in lowest areas of the flood plain. Secondary roads and low bridges 
  are dangerous to auto traffic above Barksdale to below Carrizo Springs..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Uvalde             10   11    3.1   Sun 04 PM  13.6   8.8   4.8   4.5   4.3


&&

LAT...LON 2913 9994 2914 9985 2885 9974 2853 9967
      2848 9975 2880 9985             

$$

sbs
4 follow-up statements
990 
WGUS44 KEWX 260129
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
829 PM CDT SUN SEP 25 2016

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Nueces River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC463-261929-
/O.EXT.KEWX.FL.W.0132.000000T0000Z-160926T2000Z/
/UVAT2.3.ER.160926T0029Z.160926T0300Z.160926T0800Z.NO/
829 PM CDT SUN SEP 25 2016

...Forecast flooding increased from Moderate to Major severity... 
The flood warning continues for the Nueces River At Laguna.
* Until Monday afternoon...or until the warning is cancelled. 
* At  7:30 PM Sunday the stage was 10.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Major flooding is forecast.
* Forecast...The river level will rise rapidly to crest around 22.0 feet by 11 PM
  Sunday evening. The river level is then expected to fall below flood stage early
  Monday morning.
* Impact...At 23.0 feet...Life threatening flow is well into recreation camping 
  areas along the Nueces River in northern Uvalde County. Flow escapes the 
  mainstem two miles above the gauge, flows over right flood plain across 
  Highway 55, then re-enters the mainstem below Laguna. Livestock are cut off 
  and possibly drowned. Extremely dangerous low bridges at Highway 55 and Farm 
  to Market 337 near Barksdale and Camp Wood have caused several traffic 
  drownings..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Laguna              7   10   10.2   Sun 07 PM   4.1   3.4   3.3   3.2      


&&

LAT...LON 2944 10003 2945 9995 2928 9990 2914 9985
      2913 9994 2926 9998            

$$

TXC463-261929-
/O.EXT.KEWX.FL.W.0133.160926T0738Z-160927T0940Z/
/UVLT2.3.ER.160926T0738Z.160926T1100Z.160926T2140Z.UU/
829 PM CDT SUN SEP 25 2016

...Forecast flooding increased from Moderate to Major severity... 
The flood warning continues for the Nueces River Below Uvalde.
* From late Sunday evening to late Monday night...or until the warning is cancelled. 
* At  7:30 PM Sunday the stage was 3.1 feet.
* Flood stage is 11.0 feet.
* Major flooding is forecast.
* Forecast...The river level is expected to rise to crest around 18.0 feet by around
  7 AM Monday morning. The river level is then expected to fall below flood 
  stage by Monday afternoon.
* Impact...At 17.0 feet...Major flooding extends well into the flood plain. 
  Livestock in the flood plain should be moved to higher ground immediately. 
  Highways 57, 65, 85, 190, and Farm to Market 1025 are flooded and closed. 
  Fencing and roads are damaged..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Uvalde             10   11    3.1   Sun 07 PM   7.3   4.5   4.2   4.2      


&&

LAT...LON 2913 9994 2914 9985 2885 9974 2853 9967
      2848 9975 2880 9985             

$$

sbs
976 
WGUS84 KEWX 261511
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1011 AM CDT MON SEP 26 2016

...The flood warning is cancelled for the following rivers in Texas...

  Nueces River At Laguna Affecting Uvalde County
  Frio River Below Dry Frio Affecting Uvalde County
  
...The flood warning continues for the following rivers in Texas...

  Nueces River Below Uvalde Affecting Uvalde County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC463-261541-
/O.CAN.KEWX.FL.W.0132.000000T0000Z-160926T2000Z/
/UVAT2.2.ER.160926T0029Z.160926T0500Z.160926T1122Z.NO/
1011 AM CDT MON SEP 26 2016

The flood warning is cancelled for
  the Nueces River At Laguna.
* At  9:30 AM Monday the stage was 8.6 feet.
* Flood stage is 10.0 feet.
* Forecast...The river fell below flood stage at 6 AM Monday morning and will
  continue to fall to below action stage by 3 PM Monday.
* Impact...At 10.0 feet...Minor lowland flooding reaches low water crossings on 
  Highway 55 above Barksdale on Hackberry Creek. The Nueces River crossing at 
  Barksdale is very dangerous. East of Camp Wood Farm to Market 337 crosses Camp
  Wood Creek in three places. Vehicular related drownings have occurred at all 
  these sites..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 Laguna              7   10    8.6   Mon 09 AM   4.9   4.0   3.6   3.3   3.2


&&

LAT...LON 2944 10003 2945 9995 2928 9990 2914 9985
      2913 9994 2926 9998            

$$

TXC463-270911-
/O.EXT.KEWX.FL.W.0133.000000T0000Z-160927T2040Z/
/UVLT2.2.ER.160926T0921Z.160926T1600Z.160927T0840Z.UU/
1011 AM CDT MON SEP 26 2016

 The flood warning continues for
  the Nueces River Below Uvalde.
* At  9:30 AM Monday the stage was 16.1 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river is expected to crest at around 16.2 feet at 11 AM
  Monday morning and begin falling rapidly. The river is expected to fall
  to below moderate flood stage by 3 PM Monday afternoon...and then fall
  below flood stage by 4 AM Tuesday morning...before finally falling below
  action stage by 7 AM Tuesday morning.
* Impact...At 17.0 feet...Major flooding extends well into the flood plain. 
  Livestock in the flood plain should be moved to higher ground immediately. 
  Highways 57, 65, 85, 190, and Farm to Market 1025 are flooded and closed. 
  Fencing and roads are damaged..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 Uvalde             10   11   16.1   Mon 09 AM  10.0   5.3   4.5   4.3   4.3


&&

LAT...LON 2913 9994 2914 9985 2885 9974 2853 9967
      2848 9975 2880 9985             

$$

TXC463-261541-
/O.CAN.KEWX.FL.W.0135.000000T0000Z-160926T2140Z/
/UDET2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1011 AM CDT MON SEP 26 2016

The flood warning is cancelled for
  the Frio River Below Dry Frio.
* At  9:30 AM Monday the stage was 6.9 feet.
* Flood stage is 12.0 feet.
* Forecast...No flooding is expected. The river crested 
  below action stage at 9.3 feet at 3 AM Monday morning 
  and has been falling rapidly.
  This is the last forecast for this event.


&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 Dry Frio           10   12    6.9   Mon 09 AM   4.3   3.1   3.0   3.0   3.0


&&

LAT...LON 2923 9971 2929 9962 2898 9917 2876 9912
      2873 9920 2893 9924             

$$

BMW
801 
WGUS84 KEWX 270147
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
847 PM CDT MON SEP 26 2016

...The flood warning continues for the following rivers in Texas...

  Nueces River Below Uvalde Affecting Uvalde County
  Nueces River Near Asherton Affecting Dimmit County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC463-271600-
/O.EXT.KEWX.FL.W.0133.000000T0000Z-160927T1600Z/
/UVLT2.2.ER.160926T0921Z.160926T1630Z.160927T0400Z.UU/
847 PM CDT MON SEP 26 2016

 The flood warning continues for the Nueces River Below Uvalde.
* At  8:30 PM Monday the stage was 12.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by late Monday
  evening.
* Impact...At 11.0 feet...Minor lowland flooding nine miles southwest of Uvalde 
  closes the Farm to Market 481 bridge floor. Livestock in the flood plain 
  should be moved to higher ground..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 Uvalde             10   11   12.3   Mon 08 PM   8.6   5.4   4.5   4.2   4.2


&&

LAT...LON 2913 9994 2914 9985 2885 9974 2853 9967
      2848 9975 2880 9985             

$$

TXC127-271946-
/O.EXT.KEWX.FL.W.0144.160928T1949Z-000000T0000Z/
/ASRT2.3.ER.160928T1949Z.160930T1200Z.000000T0000Z.NO/
847 PM CDT MON SEP 26 2016

 The flood warning continues for the Nueces River Near Asherton.
* At  8:30 PM Monday the stage was 1.7 feet.
* Flood stage is 20.0 feet.
* Major flooding is forecast.
* Forecast...rise above flood stage by Wednesday early afternoon and continue to
  rise to near 28.6 feet by Friday morning.
* Impact...At 29.0 feet...Widespread major flooding threatens livestock over a 
  large area of the flood plain. A mile of Farm to Market 190 near the river is 
  flooded and flow is within a foot of the Farm to Market 190 bridge floor over 
  the Nueces River. The Nueces River and Turkey Creek are a mile and a half wide
  south and west of Carrizo Springs.

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 Asherton           18   20    1.7   Mon 08 PM   2.0  13.4  27.0  28.6  27.4


&&

LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939


$$

sbs
862 
WGUS84 KEWX 270731
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
231 AM CDT TUE SEP 27 2016

...The flood warning is cancelled for the following rivers in Texas...

  Nueces River Below Uvalde Affecting Uvalde County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC463-270801-
/O.CAN.KEWX.FL.W.0133.000000T0000Z-160927T1600Z/
/UVLT2.2.ER.160926T0921Z.160926T1630Z.160927T0536Z.UU/
231 AM CDT TUE SEP 27 2016

The flood warning is cancelled for
  the Nueces River Below Uvalde.
* At  1:30 AM Tuesday the stage was 10.8 feet and falling.
* Flood stage is 11.0 feet.
* Forecast...The river will continue to fall to 5.4 feet by tomorrow morning.

&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    DAY TIME   Tue   Wed   Thu   Fri   Sat
  Uvalde            10   11   10.8   Tue 01 AM  10.2   5.4   4.3   3.6   3.4


&&

LAT...LON 2913 9994 2914 9985 2885 9974 2853 9967
      2848 9975 2880 9985             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Sep 25, 4:22 PM CDT, 52 minutes earlier.

Area forecast discussion, Sep 25, 4:22 PM CDT, 52 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
422 PM CDT SUN SEP 25 2016

.SHORT TERM (Tonight through Monday Night)...
The complex of showers and thunderstorms that continues to track
E-NE along the Escarpment on the cool side an outflow boundary
continues to produce up to 2 inches of rain per hour. The storms
are becoming less organized as the cold pool has propagated away
from better dynamic support aloft associated with a cutoff mid-to-
upper level low retrograding in the Mexican state of Sonora.
Although an MCV that briefly developed over the western Hill
Country has dissipated, there still is plenty of instability
south of the surface boundary where temperatures have warmed to
around 90 degrees. In addition, differential heating on both
sides of this boundary may also be generating frontogenetical
forcing that combined with southerly flow up the Escarpment, will
continue to encourage additional scattered to widespread showers
and thunderstorms through early evening. Thus, the Flash Flood
Watch has been extended east by one row of counties in the Hill
Country to account for heavier rainfall totals. Along and east of
I-35, lower 1-3 inch totals are expected through this evening as
storms should move fast enough to prevent higher totals.

Heavier rainfall totals did occur over the western Hill Country
and Edwards Plateau this morning where widespread 2-4 inch totals
fell with isolated areas receiving over 6 inches. The hardest hit
area appears to be in eastern Edwards County where up to 8 inches
of rain has fallen causing the closure of all roads into and out
of Rocksprings. Heavy rain has also prompted closures in parts of
Real and Kinney Counties. These areas have stabilized in the wake
of the complex that passed through as stratiform rain falls, so
additional convective development is not expected there for the
next few hours. However, stronger isentropic ascent will arrive
this evening as the synoptic cold front along the TX-OK border
arrives and clearing prior to sunset may allow destabilization to
occur. Any additional rainfall would accentuate ongoing flooding
in these areas, so the Flash Flood Watch remains in effect there.

The greatest potential for locally heavy rainfall through Monday
morning is in the Rio Grande Plains, particularly along and south
of the weak surface boundary oriented near US Highway 57. Although
the cutoff low is retrograding further to the west, it has kicked
off a shortwave that is helping generate showers and thunderstorms
in Coahuila. All models continue to lag behind the actual
progression of this system, but a few hi-res models continue to
suggest that some training of storms could occur along the surface
boundary with additional dynamic support aloft from the shortwave.
Thus, we have included Maverick, Zavala, Dimmit, and Frio Counties,
but the threat should remain low in over the next few hours if
the surface boundary continue to propagate south and east. As the
storms over Mexico expand and move north as they deepen by this
evening, heavier convective rainfall may occur over the Rio Grande
Plains and move into Val Verde County and the Edwards Plateau as
rain becomes more stratiform in nature. However, confidence is low
in this solution given all models continue to be less progressive
with the overall system and front than has occurred today, and the
passage of the front would reduce the heavy rainfall threat.

Scattered to widespread rain showers with isolated thunderstorms
will be possible across the region tomorrow due to isentropic
ascent allowing for moisture to overrun the front. However, rain
totals should remain below a quarter inch for most areas except
closer to the Rio Grande Plains where heavier rainfall closer to
an inch will be possible. Cloud cover and N-NE winds will cause
much cooler high temperatures in the 70s and lower 80s on Monday
with perhaps upper 60s in the Edwards Plateau.

&&

.LONG TERM (Tuesday through Sunday)...
More tranquil and pleasant fall weather is on the way once rain
chances end from northeast to southwest Monday evening through
Tuesday. An upper level ridge will materialize between the
retrograding closed low in the Pacific and another closed low
digging from the Midwest into the Southeast U.S. by Wednesday.
This digging low will allow reinforcing shots of cooler air to
keep temperatures slightly below normal in the 80s with clear
skies and dry conditions through next weekend. Low temperatures
will be in the mid 50s to mid 60s for much of next week due to
clear skies and continued weak northerly winds overnight. The best
time of year weather-wise in South Central Texas has arrived!

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              69  77  63  79  63 /  70  50  20  10  -
Austin Bergstrom Intl Airport  69  78  63  80  61 /  70  50  20  10  -
New Braunfels Muni Airport     69  78  63  81  62 /  70  60  30  20  10
Burnet Muni Airport            65  72  60  77  60 /  80  50  20  10  -
Del Rio Intl Airport           68  72  60  72  62 /  70  70  60  30  10
Georgetown Muni Airport        67  74  62  78  60 /  80  40  20  10  -
Hondo Muni Airport             70  78  63  80  63 /  80  60  40  20  10
San Marcos Muni Airport        69  78  63  80  62 /  70  50  30  20  10
La Grange - Fayette Regional   71  82  67  82  64 /  70  50  20  10  10
San Antonio Intl Airport       70  78  64  80  63 /  80  60  40  20  10
Stinson Muni Airport           72  80  66  82  65 /  70  60  40  20  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Monday morning for the following
counties: Bandera...Dimmit...Edwards...Frio...Gillespie...Kerr...
Kinney...Maverick...Medina...Real...Uvalde...Val Verde...Zavala.

&&

Mesoscale/Aviation...26
Synoptic/Grids...LH
Public Service/Data Collection...Williams
Hazardous weather outlook, Sep 25, 4:44 AM CDT, 12 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
444 AM CDT SUN SEP 25 2016

TXZ171>173-183>194-202>209-217>225-228-260945-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
444 AM CDT SUN SEP 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY
AND TONIGHT. HEAVIEST RAINFALL IS EXPECTED GENERALLY WEST OF
HIGHWAY 83. SOME HEAVY RAINFALL HAS ALREADY DEVELOPED OVER PARTS
OF THE SOUTHERN EDWARDS PLATEAU...AND A FLASH FLOOD WATCH IS IN
EFFECT FOR VAL VERDE...EDWARDS...REAL...KINNEY...AND UVALDE
COUNTIES THROUGH MONDAY MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

LOCALLY HEAVY RAINFALL AND FLOODING WILL REMAIN POSSIBLE OVER
WESTERN PORTIONS OF SOUTH CENTRAL TEXAS THROUGH MONDAY MORNING.
OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS OVER THE
WEEKEND AND INTO EARLY NEXT WEEK.

In the hours before

Local storm report, Sep 25, 2:00 PM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
200 PM CDT SUN SEP 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 PM     FLASH FLOOD      ROCKSPRINGS             30.02N 100.21W
09/25/2016                   EDWARDS            TX   LAW ENFORCEMENT

            ALL ROADS COMING IN AND OUT OF ROCKSPRINGS ARE CLOSED
            DUE TO WATER OVER ROADWAYS MAKING THEM IMPASSABLE.

&&

EVENT NUMBER EWX1600652

BMW
Local storm report, Sep 25, 2:52 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
252 PM CDT SUN SEP 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     FLASH FLOOD      BRACKETTVILLE           29.32N 100.41W
09/25/2016                   KINNEY             TX   LAW ENFORCEMENT

            FM 674 AND FM 334 ARE CLOSED DUE TO FLOODING.

&&

EVENT NUMBER EWX1600653

BF
Local storm report, Sep 25, 3:00 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
300 PM CDT SUN SEP 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HEAVY RAIN       2 SE NELSON CITY        29.86N  98.78W
09/25/2016  M1.82 INCH       KENDALL            TX   COCORAHS

            5 MILES NW OF BOERNE... RAIN FELL IN 45 MINUTES

&&

EVENT NUMBER EWX1600654

BMW
Local storm report, Sep 25, 3:42 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
342 PM CDT SUN SEP 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     FLASH FLOOD      13 NW BRACKETTVILLE     29.45N 100.56W
09/25/2016                   KINNEY             TX   LAW ENFORCEMENT

            FM 3008 CLOSED DUE TO FLOODING IN NORTHWESTERN KINNEY
            COUNTY.

&&

EVENT NUMBER EWX1600655

BF
Local storm report, Sep 25, 3:45 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
345 PM CDT SUN SEP 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HEAVY RAIN       2 ENE SHAVANO PARK      29.60N  98.52W
09/25/2016  M1.32 INCH       BEXAR              TX   TRAINED SPOTTER

            RAIN FELL IN AN HOUR AND A HALF

&&

EVENT NUMBER EWX1600656

BMW
Local storm report, Sep 25, 4:39 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
439 PM CDT SUN SEP 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     FLOOD            GARNER STATE PARK       29.57N  99.74W
09/25/2016                   UVALDE             TX   TRAINED SPOTTER

            VIDEO CLIP RECEIVED SHOWED FRIO RIVER OUT OF ITS BANKS
            AND FLOWING SWIFTLY AT GARNER STATE PARK DUE TO RECENT
            HEAVY RAINS

&&

EVENT NUMBER EWX1600657

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 12:17 AM CDTAreal Flood AdvisoryEWXEdwards, Kinney, Maverick, Real, Uvalde, Val Verde3 hr
Sep 25, 3:22 AM CDTFlash Flood WatchEWXAtascosa, Bandera, Bexar, Comal, Dimmit, Edwards and 15 more35 hr
Sep 25, 8:50 AM CDTFlash Flood WarningEWXEdwards, Real3 hr
Sep 25, 9:13 AM CDTAreal Flood AdvisoryEWXKinney, Maverick, Val Verde3 hr
Sep 25, 9:33 AM CDTFlash Flood WarningEWXEdwards, Val Verde2 hr
Sep 25, 10:27 AM CDTSpecial Weather StatementEWXUvalde48 min
Sep 25, 11:51 AM CDTFlash Flood WarningEWXBandera, Edwards, Kerr, Kinney, Real, Uvalde6 hr
Sep 25, 12:22 PM CDTAreal Flood AdvisoryEWXKinney, Uvalde3 hr
Sep 25, 12:55 PM CDTAreal Flood AdvisoryEWXBandera, Kerr, Medina3 hr
Sep 25, 2:19 PM CDTFlash Flood WarningEWXKinney4 hr
Sep 25, 2:21 PM CDTRiver Flood WarningEWXKinney, Uvalde15 hr
Sep 25, 3:21 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Kendall3 hr
Sep 25, 5:04 PM CDTAreal Flood AdvisoryEWXBastrop, Fayette, Lee3 hr
Sep 25, 5:14 PM CDTRiver Flood WarningEWXUvalde25 hr
Sep 25, 6:12 PM CDTSpecial Weather StatementEWXAtascosa33 min
Sep 25, 6:19 PM CDTAreal Flood AdvisoryEWXAtascosa, Bexar3 hr

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.